# SDR DL72K990298

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192709
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INB'D FLAP / INB'D TRACK / MLG BEAM ATTACH PAD:  CORROSION AD 90-07-05 AND 90-06-09.  CORROSION TO (1) MLG BEAM ATTACH HOLES AND (2) MLG DOOR AFT ATTACH FITTING BOLT HOLES.  BOTH HOLES ARE WITHIN AD AREA.  MLG BEAM ATTACH HOLES OVERSIZED AND LEFT AS IS.  MLG DOOR FITTING HOLE OVERSIZED AND OVERSIZED FASTENER      INSTALLED.
